# SDR AALA202307184242

- Difficulty date: May 13, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING SKIN PANEL AT OVERWING REFUEL CUTOUT HOLE FOR FUEL CAP BETWEEN WS 10204 AND WS 10729, BETWEEN RIBS 19 AND 20. REPAIRED SKIN PANEL PER SRM 57-21-11-300-006.
